# SDR 2001UALA02130

- Difficulty date: October 14, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N207UA
- Make and model: Boeing 777222
- Aircraft serial: 30213
- Aircraft time: 10,207 hours, 1,605 cycles
- Engine: Pwa PW4090
- Engine time: 10,207 hours, 1,605 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Shield
- Part number: 158309
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND ABOUT 4000 FT, THE FUEL FILTER BLOCKAGE EICAS MSG CAME ON ASSOCIATED WITH LEFT ENGINE.  CREW DECLARED AN EMERGENCY AND RETURNED TO IAD.  LANDED WITHOUT INCIDENT. THIS ENG HAS EXPERIENCED 2 INSTANCES OF FUEL FILTER STATUS MSG.  THE FUEL FILTER DIFF PRESSURE SWITCH WAS REPLACED ON 12OCT AND THE MSG REOCCURRED ON 14OCT.  THE FILTERWAS CKD, NO CONTAMINATION WAS FOUND, AND THE FILTER WAS REPLACED.  ACCOMPLISHED WIRE CKS.  REPLACED CONNECTOR (DS73001) AT SWITCH (S73001) AND FOUND SHIELDING DAMAGED.  REPAIRED SHIELDING.
